Solvability of control problems for degenerate evolution equations of fractional order
Čelâbinskij fiziko-matematičeskij žurnal, Tome 2 (2017) no. 1, pp. 53-65
Cet article a éte moissonné depuis la source Math-Net.Ru
Solvability conditions are found for optimal control problems with various goal functionals for the distributed systems described by both linear and nonlinear equations not resolved with respect to the fractional time derivative of Gerasimov — Kaputo. Abstract results are applied for the research of optimal control problem to the equations system of the dynamics of the fractional viscoelastic Kelvin — Voigt body.
Keywords:
optimal control, distributed control system, degenerate evolution equation, Gerasimov — Caputo fractional derivative.
@article{CHFMJ_2017_2_1_a5,
author = {M. V. Plekhanova},
title = {Solvability of control problems for degenerate evolution equations of fractional order},
journal = {\v{C}el\^abinskij fiziko-matemati\v{c}eskij \v{z}urnal},
pages = {53--65},
year = {2017},
volume = {2},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/CHFMJ_2017_2_1_a5/}
}
TY - JOUR AU - M. V. Plekhanova TI - Solvability of control problems for degenerate evolution equations of fractional order JO - Čelâbinskij fiziko-matematičeskij žurnal PY - 2017 SP - 53 EP - 65 VL - 2 IS - 1 UR - http://geodesic.mathdoc.fr/item/CHFMJ_2017_2_1_a5/ LA - ru ID - CHFMJ_2017_2_1_a5 ER -
M. V. Plekhanova. Solvability of control problems for degenerate evolution equations of fractional order. Čelâbinskij fiziko-matematičeskij žurnal, Tome 2 (2017) no. 1, pp. 53-65. http://geodesic.mathdoc.fr/item/CHFMJ_2017_2_1_a5/